# SDR CA951127002

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 159H10078C0126
- Condition: Leaking
- Location: L/H Ed Pump
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT LOST HYDRAULIC PRESSURE AFTER LANDING. ENGINES WERE SHUT DOWN AND WAS TOWED OFF TAXIWAY. HYDRAULIC LINE FROM L/H ENGINE DRIVEN PUMP (PRESSURE SUPPLY) HAD FAILED. LINE WAS REPLACED WITH AN IMPROVED 3000 PSI LINE FROM MANUFACTURER.
